Discussions that mention paxil

Depression board


This is getting crazy, some days I am deliberately not taking my meds (paxil) just to gain certain feelings again (because paxil numbs them). However, the problem I invevitably get with this is withdrawal (dizziness, brain zaps). But this week since I haven't been taking it properly I am very up and down with my mood. For example, I am very argumentative and aggressive. I was arguing with my dad about something earlier today and I had a very strong undesirable urge to push him...

All this has happened before, and I think it is time I changed medication! I know I am putting myself into trouble here by not taking it like I should! But to become this way from not taking it, is not very good is it?

What do you think?
Anger and aggressive feelings are a side effect of Paxil withdrawl sometimes. My advice is to either see a doc and go off of it completely, or take it everyday. It isn't perfect imo but it works.
Hi Allsorts....

I've gotten in trouble for saying this before, but.....rather than taking the Paxil on and off, take half of your regular dosage. All the time.

And see your Doctor as soon as possible.

Lil
Stay on the paxil and go see a psychiatrist who can help you pick another med that is better for you. Wanting to not feel numb is not too much to ask. They key is seeing somebody skilled enough to help. A general practitioner is not good enough and a psychologist can't prescribe meds.

Getting upset and unable to control your feelings only makes the point that you need to be on something, do CBT, or whatever works for you. The fact that you are man enough to admit you are not perfect means your more a man than most. Good luck.